Table of Contents Author Guidelines Submit a Manuscript
The Scientific World Journal
Volume 2014, Article ID 593642, 5 pages
http://dx.doi.org/10.1155/2014/593642
Research Article

Homotopic Approximate Solutions for the Perturbed CKdV Equation with Variable Coefficients

Center of Nonlinear Science Research, Jiangsu University, Zhenjiang, Jiangsu 212013, China

Received 21 November 2013; Accepted 15 January 2014; Published 5 March 2014

Academic Editors: T. Fang and X. Jing

Copyright © 2014 Dianchen Lu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. M. J. Ablowitz and P. A. Clarkson, Solitons. Nonlinear Evolution Equations and Inverse Scattering, Cambridge University Press, New York, NY, USA, 1991.
  2. E. Fan, “Two new applications of the homogeneous balance method,” Physics Letters A, vol. 265, no. 5-6, pp. 353–358, 2000. View at Publisher · View at Google Scholar · View at Scopus
  3. W. Huang and Y. Liu, “Jacobi elliptic function solutions of the Ablowitz-Ladik discrete nonlinear Schrödinger system,” Chaos, Solitons and Fractals, vol. 40, no. 2, pp. 786–792, 2009. View at Publisher · View at Google Scholar · View at Scopus
  4. H. Fu, L. Cao, and B. Han, “A homotopy perturbation method for well log constrained seismic waveform inversion,” Chinese Journal of Geophysics, vol. 55, no. 9, pp. 2173–2179, 2004. View at Google Scholar
  5. L. Shi and X. Zhou, “Homotopic mapping solution of soliton for a class of disturbed Burgers equation,” Acta Physica Sinica, vol. 59, no. 5, pp. 2915–2918, 2010. View at Google Scholar · View at Scopus
  6. Q. Zhang, W. Wang, and X. He, “Homoclinic bifurcation of the strongly nonlinear oscillation system by the normal form method,” Acta Physica Sinica, vol. 57, no. 9, pp. 5384–5389, 2008. View at Google Scholar · View at Scopus
  7. R. Li and C. Li, “A link between chaos dynamics and the onset of turbulence in a transitional boundary layer,” Acta Physica Sinica, vol. 51, no. 8, pp. 1748–1749, 2002. View at Google Scholar · View at Scopus
  8. Y. Shi, X. Xu, Z. Wu et al., “Application of the homotopy analysis method to solving nonlinear evolution equations,” Acta Physica Sinica, vol. 55, no. 4, pp. 1555–1560, 2006. View at Google Scholar · View at Scopus
  9. J. Mo and J. Yao, “Homotopic mapping solution of soliton for perturbed KdV equation,” Acta Physica Sinica, vol. 57, no. 12, pp. 7419–7422, 2008. View at Google Scholar · View at Scopus
  10. L. Shi and J. Mo, “Soliton-like homotopic approximate analytic solution for a class of disturbed nonlinear evolution equation,” Acta Physica Sinica, vol. 58, no. 12, pp. 8123–8126, 2009. View at Google Scholar · View at Scopus
  11. Z. Zhou, S. Ma, J. Fang, and Q. Ren, “Multi-soliton solutions and fractal structures in a (2+1)-dimensional soliton system,” Acta Physica Sinica, vol. 59, no. 11, pp. 7540–7545, 2010. View at Google Scholar · View at Scopus
  12. Y. Shi and H. Yang, “Application of the homotopy analysis method to solving dissipative system,” Acta Physica Sinica, vol. 59, no. 1, pp. 67–74, 2010. View at Google Scholar · View at Scopus
  13. G. Yang, “Plasma physics of optical film deposition by reactive ion plating,” Semiconductor Optoelectronics, 1996-01.
  14. X. Han and R. Qian, “A study on the basic theory of fluid mechanics,” Spatial Structures, no. 3, pp. 9–12, 2008. View at Google Scholar
  15. Z. Zheng and K. Wu, “Topological quantum field theory and crossing number,” Acta Mathematiea Scientia, vol. 20, no. 4, pp. 493–498, 2000. View at Google Scholar
  16. Y. Shi, K. Lü, and W. Duan, “Explicit and exact solutions of the combined KdV equation,” Acta Physica Sinica, vol. 52, no. 2, pp. 267–270, 2003. View at Google Scholar
  17. J. Pan and L. Gong, “Jacobi elliptic function solutions to the coupled KdV-mKdV equation,” Acta Physica Sinica, vol. 56, no. 10, pp. 5585–5590, 2007. View at Google Scholar · View at Scopus
  18. D. Lu, B. Hong, and L. Tian, “Explicit and exact solutions to the variable coefficient combined KdV equation with forced term,” Acta Physica Sinica, vol. 55, no. 11, pp. 5617–5622, 2006. View at Google Scholar · View at Scopus
  19. T. Taogetusang and S. Sirendaoerji, “The auxiliary equation for constructing the exact solutions of the variable coefficient combined KdV equation with forcible term,” Acta Physica Sinica, vol. 57, no. 3, pp. 1295–1300, 2008. View at Google Scholar · View at Scopus
  20. R. Sabry, M. A. Zahran, and E. Fan, “A new generalized expansion method and its application in finding explicit exact solutions for a generalized variable coefficients KdV equation,” Physics Letters A, vol. 326, no. 1-2, pp. 93–101, 2004. View at Publisher · View at Google Scholar · View at Scopus
  21. B. Hong, “New Jacobi elliptic functions solutions for the variable-coefficient mKdV equation,” Applied Mathematics and Computation, vol. 215, no. 8, pp. 2908–2913, 2009. View at Publisher · View at Google Scholar · View at Scopus
  22. S. Liao, Beyond Perturbation: Introduction to the Homotopy Analysis Method, CRC Press, New York, NY, USA, 2004.